RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1986, Volume 288, Number 6, Pages 1297–1301 (Mi dan8540)  

MATHEMATICS

Extensions of vector lattices of continuous functions

V. K. Zakharov

Leningrad Institute for Textile and Light Industry

Full text: PDF file (786 kB)

Bibliographic databases:
UDC: 517.98
Presented: Л. В. Канторович
Received: 04.05.1985

Citation: V. K. Zakharov, “Extensions of vector lattices of continuous functions”, Dokl. Akad. Nauk SSSR, 288:6 (1986), 1297–1301

Citation in format AMSBIB
\Bibitem{Zak86}
\by V.~K.~Zakharov
\paper Extensions of vector lattices of continuous functions
\jour Dokl. Akad. Nauk SSSR
\yr 1986
\vol 288
\issue 6
\pages 1297--1301
\mathnet{http://mi.mathnet.ru/dan8540}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=852455}
\zmath{https://zbmath.org/?q=an:0628.46013}


Linking options:
  • http://mi.mathnet.ru/eng/dan8540
  • http://mi.mathnet.ru/eng/dan/v288/i6/p1297

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:10
    Full text:6

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019